# SDR IPXA1B66699

- Difficulty date: April 14, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B0675518
- Condition: Corroded
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FX BODY FAIRING 193CL ATTACHMENT SUPPORT FOUND CORROSION AT BL 0 AS MARKED.  FX BODY FAIRING NR 193CL ATTACHMENT SUPPORT AT BL 0 REPLACED IAW SRM 51-10-02, REV 59 AND FASTENERS INSTALLED IAW SRM 51-40-02, REV 59.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR AT BS 1540-1580, BL 0".
